Annals of Functional Analysis

Central Calderón–Zygmund operators on Herz-type Hardy spaces of variable smoothness and integrability

Alexander Meskhi, Humberto Rafeiro, and Muhammad Asad Zaighum

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this article we use the atomic decomposition of a Herz-type Hardy space of variable smoothness and integrability to obtain the boundedness of the central Calderón–Zygmund operators on Herz-type Hardy spaces with variable smoothness and integrability.

Article information

Source
Ann. Funct. Anal., Volume 9, Number 3 (2018), 310-321.

Dates
Received: 6 April 2017
Accepted: 18 June 2017
First available in Project Euclid: 13 October 2017

Permanent link to this document
https://projecteuclid.org/euclid.afa/1507860330

Digital Object Identifier
doi:10.1215/20088752-2017-0030

Mathematical Reviews number (MathSciNet)
MR3835219

Zentralblatt MATH identifier
06946356

Subjects
Primary: 46E30: Spaces of measurable functions (Lp-spaces, Orlicz spaces, Köthe function spaces, Lorentz spaces, rearrangement invariant spaces, ideal spaces, etc.)
Secondary: 47G10: Integral operators [See also 45P05]

Keywords
Herz spaces Hardy spaces atomic decomposition central Calderon–Zygmund operators

Citation

Meskhi, Alexander; Rafeiro, Humberto; Asad Zaighum, Muhammad. Central Calderón–Zygmund operators on Herz-type Hardy spaces of variable smoothness and integrability. Ann. Funct. Anal. 9 (2018), no. 3, 310--321. doi:10.1215/20088752-2017-0030. https://projecteuclid.org/euclid.afa/1507860330


Export citation

References

  • [1] A. Almeida and D. Drihem, Maximal, potential and singular type operators on Herz spaces with variable exponents, J. Math. Anal. Appl. 394 (2012), no. 2, 781–795.
  • [2] D. V. Cruz-Uribe and A. Fiorenza, Variable Lebesgue Spaces: Foundations and Harmonic Analysis, Birkhäuser, New York, 2013.
  • [3] D. Drihem and F. Seghiri, Notes on the Herz-type Hardy spaces of variable smoothness and integrability, Math. Inequal. Appl. 19 (2016), no. 1, 145–165.
  • [4] C. S. Herz, Lipschitz spaces and Bernstein’s theorem on absolutely convergent Fourier transforms, J. Math. Mech. 18 (1968), 283–323.
  • [5] M. Izuki, Boundedness of vector-valued sublinear operators on Herz–Morrey spaces with variable exponent, Math. Sci. Res. J. 13 (2009), no. 10, 243–253.
  • [6] M. Izuki, Herz and amalgam spaces with variable exponent, the Haar wavelets and greediness of the wavelet system, East J. Approx. 15 (2009), no. 1, 87–109.
  • [7] M. Izuki, Boundedness of sublinear operators on Herz spaces with variable exponent and application to wavelet characterization, Anal. Math. 36 (2010), no. 1, 33–50.
  • [8] M. Izuki and T. Noi, Boundedness of fractional integrals on weighted Herz spaces with variable exponents, J. Inequal. Appl. 2016, art. ID 199.
  • [9] V. Kokilashvili, A. Meskhi, H. Rafeiro, and S. Samko, Integral Operators in Non-Standard Function Spaces, Volume 1: Variable Exponent Lebesgue and Amalgam Spaces, Birkhäuser, Basel, 2016.
  • [10] Y. Komori, Notes on singular integrals on some inhomogeneous Herz spaces, Taiwanese J. Math. 8 (2004), no. 3, 547–556.
  • [11] O. Kováčik and J. Rákosník, On spaces $Lp(x)$ and $Wk,p(x)$, Czechoslovak Math. J. 41 (1991), no. 4, 592–618.
  • [12] S. Lu, D. Yang, and G. Hu, Herz Type Spaces and Their Applications. Science Press, Beijing, 2008.
  • [13] V. Radulescu and D. Repovs, Partial Differential Equations with Variable Exponents: Variational Methods and Qualitative Analysis, CRC Press, Boca Raton, 2015.
  • [14] H. Rafeiro and S. Samko, Riesz potential operator in continual variable exponents Herz spaces, Math. Nachr. 288 (2015), no. 4, 465–475.
  • [15] M. A. Ragusa, Homogeneous Herz spaces and regularity results, Nonlinear Anal. 71 (2009), no. 12, 1909–1914.
  • [16] M. Ruzicka, Electrorheological Fluids: Modeling and Mathematical Theory, Lecture Notes in Math. 1748, Springer, Berlin, 2000.
  • [17] S. Samko, Variable exponent Herz spaces, Mediterr. J. Math. 10 (2013), no. 4, 2007–2025.
  • [18] H. Wang and Z. Liu, The Herz-type Hardy spaces with variable exponent and their applications, Taiwanese J. Math. 16, no. 4, 1363–1389.
  • [19] J. Xu and X. Yang, Herz–Morrey–Hardy spaces with variable exponents and their applications, J. Funct. Spaces 2015, Art. ID 160635.